# SDR SWIA202052717

- Difficulty date: August 10, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 41,534 hours, 26,757 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 295-310
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A BAY FS'S 295/310 STGR 26 L CORRODED.  C-CHECK RO 9/21/2020.  REMOVED CORROSION ON STGR 26L FS 295-FS 310 A-BAY, REF CRJ 700 SRM.  REWORKED AREAS ARE WITHIN LIMITS, REF CRJ 700 SRM.  SEE CONTINUATION CARD FOR DETAILS.
